Peter Doyle

Professor of Mathematics

603-646-1058
HB 6188
Department(s): 
Mathematics
Education: 
B.A. Harvard University
A.M. Dartmouth College
Ph.D. Dartmouth College

Selected Publications

Doyle, P G and J P Rossetti, “Tetra and Didi, the Cosmic Spectral Twins,” Geometric Topology , 8 (2004) 1227-1242.

Fine, I, H S Smallman, P Doyle, and D I MacLeod, “Visual Function Before and After the Removal of Congenital Cataracts in Adulthood,” Vision Research , 42 (2002) 191-210.

Smallman, H S, D MacLeod, and P Doyle, “Vision: Realignment of Cones After Cataract Removal,” Nature , 412 (2001) 604-605.

Crass, S and P Doyle, “Solving the Sextic by Iteration: A Complex Dynamical Approach,” International Mathematics Research Notices , 1997:2 (1997) 83-99.

Buser, P, J Conway, P Doyle, and K-D Semmler, “Some Planar Isospectral Domains,” International Mathematics Research Notices , 1994:9 (1994) 391-400.